MathSciNet Relay Station
MathSciNet bibliographic data
MR788994 35R15 (35J99 46G12)
Kondratʹev, Yu. G. Dirichlet operators and the smoothness of solutions of infinite-dimensional elliptic equations. (Russian) Dokl. Akad. Nauk SSSR 282 (1985), no. 2, 269–273.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement